# SDR SWIA202266208

- Difficulty date: July 29, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 40,954 hours, 30,103 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: Odor
- Stage of operation: AP
- How discovered: O
- Nature of condition: O, J
- Precautionary procedure: K

## Discrepancy

ON APPROACH CREW DETECTED BURNING ELECTRICAL SMELL. AFTER LANDING NOTICED RECIRC FAN FAULT STATUS MESSAGE AND BREAKER 1A5 WAS POPPED.   (FLIGHT #3226 FILED CLOSED)   COMPLIED WITH FDE SMOKE SMELL IN THE COCKPIT REF CRJ 709 FIM 21-21-00.  PERFORMED INSPECTION FOR SMOKE AND FIRE DAMAGE.  NONE NOTED.  PERFORMED 30 DAY HISTORY SEARCH FOR SMOKE EVENT DISCREPANCIES.  NONE NOTED.  TROUBLESHOOTING DETERMINED BURNING SMELL CAUSED BY #1 RECIRCULATION FAN.  PLEASE REFERENCE AML 959648 FOR RECIRC FAN DEFERRAL.
